Alert archive / Indiana / Small Craft Advisories in 2014

Small Craft Advisory 13, NWS Northern Indiana

March 31, 2014

NWS Northern Indiana issued this small craft advisory at Mar 31, 2014, 3:55 AM EDT. It took effect at Mar 31, 2014, 2:00 PM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2014, 3:55 AM EDT (07:55 UTC)
In effect from
Mar 31, 2014, 2:00 PM EDT
Expired
Apr 1, 2014, 8:00 PM EDT
In force
30 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WHUS73 KIWX 310755
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 AM EDT MON MAR 31 2014

LMZ043-046-311630-
/O.NEW.KIWX.SC.Y.0013.140331T1800Z-140402T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
355 AM EDT MON MAR 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM EDT TUESDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS VEERING WEST TUESDAY.

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET TONIGHT AND 3 TO 5
  FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
428 
WHUS73 KIWX 311500
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EDT MON MAR 31 2014

LMZ043-046-312300-
/O.CON.KIWX.SC.Y.0013.140331T1800Z-140402T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 AM EDT MON MAR 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM EDT TUESDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS VEERING 
  WEST TUESDAY.

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET TONIGHT AND 3 TO 5 
  FEET TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
955 
WHUS73 KIWX 311940
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
340 PM EDT MON MAR 31 2014

LMZ043-046-010345-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
340 PM EDT MON MAR 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT
  VEERING SOUTHWEST TUESDAY.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
503 
WHUS73 KIWX 010240
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 PM EDT MON MAR 31 2014

LMZ043-046-011045-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1040 PM EDT MON MAR 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT
  VEERING SOUTHWEST TO WEST ON TUESDAY.

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
403 
WHUS73 KIWX 010753
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EDT TUE APR 1 2014

LMZ043-046-011630-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
353 AM EDT TUE APR 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
328 
WHUS73 KIWX 011422
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 AM EDT TUE APR 1 2014

LMZ043-046-012230-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1022 AM EDT TUE APR 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
020 
WHUS73 KIWX 012003
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT TUE APR 1 2014

LMZ043-046-020000-
/O.CON.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 PM EDT TUE APR 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
415 
WHUS73 KIWX 020000
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT TUE APR 1 2014

LMZ043-046-020100-
/O.EXP.KIWX.SC.Y.0013.000000T0000Z-140402T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
800 PM EDT TUE APR 1 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 31, 1:15 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Mar 31, 1:15 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
115 AM EDT MON MAR 31 2014

.SYNOPSIS...
ISSUED AT 115 AM EDT MON MAR 31 2014

HIGH PRESSURE WILL KEEP CONDITIONS DRY AND SKIES MOSTLY CLEAR
INTO THIS AFTERNOON...WITH WELL ABOVE NORMAL TEMPERATURES ACROSS
THE REGION. A COLD FRONT WILL SWEEP THROUGH ACROSS THE REGION
TONIGHT WITH A FEW SHOWERS POSSIBLE. THIS FRONT WILL STALL OUT TO
THE SOUTH OF THE AREA...WITH SEVERAL CHANCES FOR RAIN IN THE
WEDNESDAY THROUGH FRIDAY PERIOD.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 236 PM EDT SUN MAR 30 2014

BENIGN WX PATTERN IN THE SHORT TERM PERIOD...AS AXIS OF ELONGATED
CENTRAL/E CENTRAL CONUS RIDGE STEADILY MOVES EAST ACROSS THE REGION.
MAINLY CLEAR SKIES EXPECTED THROUGH THE OVERNIGHT PERIOD. BUMPED UP
OVERNIGHT LOWS A DEGREE OR TWO...BUT MOSTLY A NEGLIGIBLE CHANGE...AS
SOUTHERLY SFC FLOW RETURNS WITH RIDGE AXIS MOVING EAST OF THE AREA
AND INCREASING SFC GRADIENT NUDGES INTO THE WESTERN PORTIONS OF THE
AREA THROUGH THE OVERNIGHT IN RESPONSE TO DEEPENING MID PLAINS
CYCLONE.

MAINLY SUNNY SKIES IN STORE FOR MONDAY...WITH STRONG WAA AHEAD OF
MID PLAINS CYCLONE/ATTENDANT COLD FRONT. THIS WILL YIELD WELL ABOVE
NORMAL HIGHS FROM MONDAY...AND LIKELY THE RETURN OF 60 DEGREE
TEMPERATURES FOR THE FIRST TIME SINCE NOVEMBER 17 2013 AT MANY
LOCATIONS ACROSS THE AREA. NO CHANGES TO PREVIOUS HIGH TEMP
FCST...WITH MOST OF THE AREA RANGING FROM 63F TO 66F. CIRRUS
OVERSPILL FROM MID PLAINS CYCLONE COULD HAVE AN AFFECT ON HIGH
TEMPS...BUT THICKER CIRRUS SHIELD NOT PROGGED TO INFILTRATE MOST OF
THE AREA UNTIL AFTER PEAK OF DIURNAL TEMPERATURE RANGE...AROUND
20-21Z. NOTICEABLE INCREASE IN WINDS WILL TAKE PLACE TOMORROW MIDDAY
THROUGH AFTERNOON...AS MID PLAINS CYCLONE TRACKS NORTHEAST INTO THE
WESTERN GREAT LAKES...WITH WINDS 15-25 MPH GUSTING TO 30 MPH IN THE
AFTERNOON.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 236 PM EDT SUN MAR 30 2014

SHORT WAVE RIDGE WILL BE EAST OF THE AREA MONDAY EVENING WITH RETURN
FLOW AND INCREASING MID LEVEL MOISTURE AHEAD OF NEXT SHORT WAVE.
BEST DYNAMICS STILL LOOK TO PASS TO OUR NORTH WHILE WEAK COLD FRONT
MOVES IN EARLY TUE MORNING. MODELS STILL HINTING AT WEAK LIFT AND
THETA E ADVECTION WHICH GENERATES SOME LIGHT QPF AMOUNTS ALONG
FRONT. HAVE OPTED TO STAY WITH LOW CHANCE POPS GIVEN WEAK NATURE OF
FORCING AND ONLY LIGHT AMOUNTS EXPECTED OVERNIGHT. CLEARING TUE WITH
WEAK COLD AIR ADVECTION IN MORNING FOLLOWED BY SUBTLE WARMING IN
AFTERNOON. MOS GUIDANCE TEMPS HAVE TRENDED UP A FEW DEGREES.
GRADIENT AND MIXING SHOULD ALSO YIELD RATHER BREEZY CONDITIONS.

WEDNESDAY THROUGH FRIDAY STILL LOOKS RELATIVELY WET AND COOL WITH
STALLED BOUNDARY JUST SOUTH OF THE AREA. MODELS SHOW DECENT WARMING
ALOFT IN PERSISTENT SOUTHWEST FLOW BUT EXPECT A SHALLOW INVERSION
WITH EASTERLY LOW LEVEL WINDS LIMITING MIXING. THIS WILL LIKELY KEEP
TEMPS BELOW NORMAL UNLESS BREAKS IN CLOUD COVER CAN DEVELOP OR FRONT
WAVERS NORTH AHEAD OF EACH WAVE. NUMEROUS SHORT WAVES RIPPLING
THROUGH ALOFT WILL MOVE SEVERAL WAVES OF LOW PRESSURE ALONG
BOUNDARY. THIS SHOULD FOCUS SEVERAL ROUNDS OF RAIN SHOWERS FOR THE
REGION. PROBLEM WILL BE TIMING ACROSS 12 HOUR WINDOWS OF FORECAST SO
INDIVIDUAL PERIOD POPS REMAIN IN THE HIGH CHANCE TO LIKELY CATEGORY
BUT EXPECT INCREASE TO CATEGORICAL POPS AS CONFIDENCE GROWS IN
TIMING. MAIN SHORT WAVE AND STRONGEST PV ANOMALY LIFTS THROUGH AREA
FRIDAY FOLLOWED BY COOLER BUT DRIER AIR FOR SATURDAY. MODEL
DIFFERENCES GROW FOR SUNDAY WITH GFS MORE AGGRESSIVE WITH WARM AIR
ADVECTION WHILE ECMWF KEEPS COOLER AIR IN PLACE ACROSS THE LAKES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 115 AM EDT MON MAR 31 2014

AMPLIFIED BUT PROGRESSIVE PATTN ALOFT CONTS ACRS THE CONUS W/NXT SYS
OF NOTE WRAPPING UP ACRS WRN NE THIS MORNING. THIS SYS WILL EJECT
RAPIDLY NEWD INTO SRN ONTARIO BY TUE AFTN AS ATTENDANT SFC CDFNT
SWEEPS EWD W/LTL FANFARE OWING TO DEPLORABLE LL MSTR RTN OFF A
GUTTED GOMEX. KEY FTR OF NOTE WILL BE INTENSE LLJ THAT DVLPS LT THIS
AFTN AND CONTS OVERNIGHT W/INCLUSION OF LLWS FOR THIS FCST ISSUANCE.
OTRWS VFR CONDS ASSURED THROUGH THE PD W/GUSTY SFC WINDS THIS AFTN
COMMENSURATE W/DEEP MIXED LYR AND ESCALATING LL FLW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...NG/T
SHORT TERM...NG
LONG TERM...LASHLEY
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 30, 5:29 AM EDT, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 AM EDT SUN MAR 30 2014

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-310930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
529 AM EDT SUN MAR 30 2014 /429 AM CDT SUN MAR 30 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.